# SDR ASAA2016072017664

- Difficulty date: July 20, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 70,740 hours, 47,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C323591
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF NR 2 INTERNAL PAN CRACKED.  ACFT GROUNDED.  ACCOMPLISHED REPAIRS TO INTERNAL SUPPORT PAN AND FUSELAGE SKIN IAW T/C AD2016-1004-53-3 AND EA AD20161004-400-53-102.  THIS IS A CATEGORY B REPAIR WITH 1ST AND 2ND STAGE APPROVAL DTE.  STAGE 3 APPROVAL IS REQUIRED PRIOR TO THE INSPECTION THRESHOLD OF 75,000 TOTAL FLT CYCLES.
